# SDR AWXA0000556

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 42451K0662
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT O/B FORE FLAP LEADING EDGE GOUGED AND CORRODED.  CUT OUT DAMAGE, FABRICATED DOUBLER AND FILLER, INSTALLED REPAIR PARTS IAW 737 SRM 57-50-4.
